Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am experiencing post menopausal pelvic pain.

I am experiencing some crampy and dull pelvic pain which has been going on for about a month. There is also a sensation of fullness in my lower pelvic region. Every once in a while I sense some fleeting pain in my back. I have experienced left leg pain, also.
Asked On : Mon, 16 May 2011
Answers:  3 Views:  650
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
welcoemt o health acre magic
u have your usg done .....then consult some gynaecologist
Answered: Mon, 16 May 2011
I find this answer helpful
  User's Response
welcome to the health care magic forum,pelvic pain can be experienced before,during and rarely after menses ,but if continuous for this length of time it should be investigated ,the simple thing is that u need to have an ultrasound of the abdomen and pelvic region,avoid straining yourself ,or lifting heavy weights ,visit a gynaecologist.

you can feel better with a single dose of homeopathic medicine -mag-phos -200,that willl be available with your nearest homeopathic store
Answered: Mon, 16 May 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
welcome to health care magic family.
It seems that you have got some arthritic and spondilitis changes in your vertibral colum giving rise to pain in lower back and left leg.
Go for X ray lumbo sacral region AP and LAT ,
Have ultra sound of lower abdomen.
ok and bye.
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor